T Nation

Feeling of Tren = Feeling Sick?

hey all. into my third cycle now and its my first time using tren. previous two cycles were straight test cycles.

from what i’ve read about tren, its effects include a loss of appetite, increased body temperature (?), night sweats, insomnia and a general intolerance to idiocy. does this equate to a feeling similar to feeling slightly under the weather? its only my first week into the cycle with a dose of 50mg/d and this is the feeling i got after 3 days in.

also, this might be related somehow, i am running test prop for the first time. in the past i’ve used test e. the test prop is a self-made homebrew with BA/BB at 2/20 dosed at 75mg/ml. injections go in smooth however the site swells up the next day. its a hard lump which gets better after the third day. is this considered normal or is my gear contaminated? i tried using a different vial which was filtered with a different filter but i still get the pain.

This post was flagged by the community and is temporarily hidden.

oops sorry. it slipped my mind. running 525mg/wk based on daily 75mg/d. will try it out.

My biggest symptom is it feels like someone punched me in the gut…For some reason it feels like my stomach is bruised.This does go away after the second week.

Night sweats once in a while and always very agressive.Also if u do cardio expect it to go downhill fast.

i get the stomach thing too just not as how you describe it. its more of a continuous feeling like my stomach is empty and i’m constantly burping/releasing gas. yet when i eat i can barely get everything down cause i just fill up really fast.

Just to cover all bases…This seems to be the same effect as if Tren or test were injected subcutaneously as opposed to an IM, what size pins are you using? Again, just covering all bases here…

I’ve used Tren multiple times and never had these symptoms. Also, where are you injecting? Any bleeding occurred? As in more than would be normal? I have felt some negative symptoms from Tren only when I nicked a blood vessel and I am assuming some got into the bloodstream. I tightness in chest, cough, and sick to stomach.

i generally inject into the quads and delts. using slin pins for the daily tren injects. 29 gauge, half inch. bleeding would be considered normal as what you would usually expect from injects. i have a feeling though that the feverish symptoms was due to the test prop so i recently switched back to test e and true enough, the feverish symptoms have died down. might switch back to the test prop again just to confirm it.

An interesting thing is that when pharmaceutical drugs are studied in clinical trials, being compared against placebo (“sugar pills”), the sugar pills consistently are claimed by the users to produce a quite substantial degree and wide array of side effects.

Yet somehow, and fortunately for the nutritional supplement industry, the rate of perceived headaches, nausea, lack of energy, depression, muscle aches and pains, etc that users think are caused by most supplements is extremely low. Including when the supplement is for all practical purposes only a placebo.

So it seems one has to think it is a pharmaceutical drug to have the significant rates of claimed side effects that in fact are not caused by the pills.

What is the relevance?

People read that trenbolone “is” going to do all these things and I suspect they magnify things in their heads quite a bit, in many cases. They may even suffer side effects out of expecting them from what they have read.

No, my point is not that there are no possible side effects, but rather that the likelihood and severity seems to be quite overblown in “bro knowledge.”

The relevance to the OP’s question is, if you feel “under the weather” from trenbolone by far, by far, by far the most likely reason is because your mind believed that you should feel that way. If you hadn’t had that expectation, it is extremely unlikely that you would feel sick assuming no illness from other cause.

On your problem with testosterone propionate: I cannot say for a fact it would solve the problem in your case, but I have never had a problem with 50 mg/mL TP.

This could be accomplished by mixing with another product.

The hypothesis that I came up with as a possible explanation for the problem is recrystallization in muscle as the more water-soluble cosolvents leave the injection site, potentially leaving the TP/oil in a supersaturated state which recrystallizes inside the muscle.

As the solubility of TP in oil alone is 50 mg/mL, the problem cannot occur when the concentration is limited to this.